14 Yr Old Girl Posts Question about Potential Gardasil Adverse Reaction -VAERS Data on HPV Vaccine Injuries Available at SANEVAX
Posted Jan 03 2011 12:43am
On December 30, a Google Alert on Gardasil picked up a post from a 14 year old girl concerned about her onset of severe headaches after receiving the vaccine on a week to 10 days earlier.
I got the Gardasil shot around the 21 st or 22 nd and….?Published on December 30, 2010I have throbbing headaches, just on my right side. I got the shot on my left and I got another one on right (I can’t remember what it was called). I just took 3 ibuprofens and it will slowly go away, but it comes back sometimes. But before I go the shots, I never honestly got headaches like this. Is this normal, or should I go see a Doctor? BTW I’m 14. 1
There are many issues surrounding this post that SANEVax, Inc. would like to address.
First and foremost, what would motivate this adolescent girl to post this question? Fear? Imagine this young woman alone on her computer – suffering from severe headaches – unsure of adverse reactions to not only one – but a second vaccine whose name she cannot remember– or combination thereof…that is causing her so much distress and prompting her to send a post out to cyberspace – hoping to get a response.
The second and even more important question – how many other girls are living in silence with the same fears/concerns and not knowing where to turn?
The third question is – how do you let a young girl know she may be experiencing a life-threatening condition? Many of the girls who died suddenly, unexpectedly; literally dropping dead complained of severe headaches.
In December 2008, Anabelle Morin’s mother found the teenage girl unconscious in the bathtub of their home. Just days earlier, the teenager had received her second dose of Gardasil, which vaccinates against the HPV virus, a sexually-transmitted infection that can be a precursor to cervical cancer. 2.
And the other obvious questions: Where are her parents? Are they listening, concerned – educated about potential HPV adverse reactions? How will her doctor respond – “it is all in your head;” (literally), but a response that so many other girls and their families suffering from adverse reactions are getting from their primary care providers.
Obviously, this innocent adolescent does not know about VAERS (Vaccine Adverse Event Reporting System) – and she is one of the 90 to 99% not reporting their symptoms.
Why are we subjecting adolescent girls to such fear, horror and potential health damages that may affect them for years to come? Where is the justice? Where is the rationale?
New reports in early December focused on the failure of girls to finish the vaccine series….raising speculation of race disparity, and the speculation that clinic visits for contraception might have increased the opportunity for vaccination.
In a single-institution retrospective analysis, only 14% of girls and young women completed all three doses within seven months of the first, and only 28% did so within 12 months, according to Lea Widdice, MD, of the Cincinnati Children's Hospital Medical Center, and colleagues. 3.
Here is the disclaimer….and the kicker…
Limitations in the available data meant that the researchers were not able to measure other factors that might affect completion, including patient refusal of vaccination owing to previous adverse effects, or patient, parent, or provider attitudes about vaccination.
SANEVax believes surveying the girls not finishing the HPV vaccine series is imperative. To not do so is negligence on the part of the care providers, the FDA and the pharmaceutical companies.
To underscore the importance of this data collection, the SANEVax Team has worked long hours researching and compiling data from VAERS on multiple post-vaccination adverse reactions adolescent girls are experiencing. We are well aware VAERS is cumbersome and many do not have the time to research the data base themselves. We feel the information provides compelling evidence of the need to further examine the safety of HPV vaccines.
It is our intent to use this data to inform care providers, and the public about the potential severity of adverse reactions. The FDA and CDC are well aware of the information posted on VAERS – and the data is being monitored. SANEVax believes it is time that people know the truth about the adverse reactions. If we cannot get our government to listen to our concerns we will use the media to share raise awareness of the seriousness of the HPV vaccine travesty.
Injuries and Deaths post-HPV vaccination -23 November 2010Convulsions/Seizures post-HPV vaccination -03 December 2010Pancreatitis post-HPV vaccination- July 2010Thrombocytopenic Purpura after HPV vaccination -16 December 2010ADEM following HPV vaccination -25 July 2010Cerebral Palsy after HPV vaccination -16 November 2010Epilepsy after HPV vaccination- 15 December 2010Autoimmune disorders after HPV vaccination -24 July 2010Summary of blindness reports post-HPV vaccination -4 July 2010Blindness after Cervarix -15 December 2010Loss of vision post-HPV vaccination -March 2010List of reported adverse events following HPV vaccinations -December 2010Source:Health -All Women’s Talk 12.30.10. http://health.allwomenstalk.com/i-got-the-gardasil-shot-around-the-21st-or-22nd-
C-Health 12.20.10. Coroner raises concerns over HPV vaccine, http://chealth.canoe.ca/channel_health_news_details.asp?news_id=31512&news_chann
Med Page Today 12.13.10, Many Fail to Finish HPV Vaccine Series as Recommended.http://www.medpagetoday.com/Pediatrics/Vaccines/23873For more information, go tohttp://sanevax.org/